# SDR 2WAA20190820014

- Difficulty date: August 14, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug MD 83
- Aircraft serial: 53052
- Aircraft time: 57,508 hours, 37,842 cycles
- Engine: Pwa JT8D219
- Engine time: 3,200 hours, 1,414 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: C
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

1. RIGHT ENGINE FAILURE DURING CRUISE, FOLLOWED QRH PROCEDURES AND DIVERTED TO BRO, DECLAIRED EMERGENCY UNEVENTFUL LANDING. 2. DURING WALK-AROUND, DISCOVERED PASSENGER CABIN WINDOW AT ROW 11 R/H WAS DAMAGED. 1. DURING T/S FOUND #2 ENGINE HAD CONSIDERABLE FOD DAMAGE. R/R # 2 ENG IAW W.O. #4863, TC 71-900-01-01. PERFORMED ADJUSTMENT/TEST ENG GROUND RUN-UP ENG CHANGE IAW TC 71-900-02-01. ITEMS S,A,B, +C, SYNCHRONIZATION SYSTEM TEST 6, ELECTRICAL SYSTEM CHK + ITEM, ENGINE GENERATOR FIELD DISCONNECT + OPERATIONAL CHECK COULD NOT BE ACCOMPLISHED DUE TO R/H GENERATOR FAILURE TO COME ONLINE. ADJUSTED PART POWER TRIM AND ENG LOW IDLE TRIM IAW MD80 AMM 71-00-00. ALL PARAMETERS WITHIN LIMITS. C/W BOEING TC 76-021-01-02, ENG EMERGENCY SHUTDOWN SYSTEM. OPS CHK IS SATISFACTORY. 2. R/R PASSGENER CABIN WINDOW AT ROW 11 R/H IAW MD80 AMM 56-20-00.
